# SDR USAA990898

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 774-855
- Part time: 38,495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND CORROSION IN VARIOUS LOCATIONS STATION 774-855, RBL 19 STRAP.  CORROSION LEVEL 1.  REMOVED AND REPLACED WITH NEW STRAP PER SRM 51-10-02.  (M)
